# SDR AALA20161023004

- Difficulty date: October 23, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 68,017 hours, 10,914 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Shutoff Valve
- Part number: 79027014
- Part serial: 880124
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 85,642 hours, 14,164 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  ORD, AIR INTERRUPT, ORD-LHR.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  AIRCRAFT OVERWEIGHT.  DURING CLIMB CREW A NR 2 ENGINE HPSOV EICAS MESSAGE ACCOMPANIED BY ILLUMINATION OF THE BLEED LIGHT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE HPSOV IAW AMM 36-11-07.
